# SDR DALA2023040402597

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 109,228 hours, 16,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 LLCR EEPLS INOP, CORRECTIVE ACTION: RESEATED EEPLS BATTERY REF B767 WDM 33-28-10 SYSTEM CHECKS GOOD PER B767 AMM 33-51 (4823227)
